Discussions that mention atenolol

High & Low Blood Pressure board


I'm back asking about lisinopril because I know I need this medication, but I expected the side effects to get better as time has gone on. I did have a lot of diarrhea at first, but that seems to have cleared up---that is listed in all the literature for lisinopril.

But the nausea continues. And the strangest thing is that it occurs almost like clockwork around 2-3 in the afternoon----I start getting really nauseated--no vomiting or anything----and if I take some dramamine or
meclizine (otc antivert) that really helps.

I have been on it for about a month----I am on 10 mg and I tried going to 5 mg for a few days because of the side effects, but then my bp was not controlled enough.

So I am doing the 10 mg and also the atenolol which I have been on for 5 years---I switched from amlodipine to lisinopril for a number of reasons, so it is new to me.

Has anyone else had problems with nausea and did they go away?